MAUDE Adverse Event Report: OSCOR INC DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number DCT1357125NM
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is still in progress ,follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported that during the preparation of the helios star index procedure (multi-channel rf balloon catheters minor fluid came out the proximal end of the valve.As per user while increasing the fluid input and inserting the rf balloon catheter fluid was leaking.User didn't replaced the sheath and continued the procedure.Procedure completed without any issue.There was no patient side effects were reported.No additional information is available.No serious injury reported.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up.B4,g4,g7,h2,h6,h10.The device was used in the treatment.The device was not returned for evaluation therefore clinical observation could not be confirmed.Multiple attempts were made to obtain the information regarding device return however, no information is available.Inspection procedures require any oscor product to pass all in-process and qa final inspection before shipping to the customer.Per procedure,destino steerable guiding sheath in-process and final inspection,perform leak test according to procedure based on available leak tester.The leak test is performed by manufacturing personnel and is observed by quality assurance personnel.The leak test is performed by qa on 100% of the sheaths.Per ifu the steerable sheath must be thoroughly flushed with either saline or heparinized saline and free of air prior to use to avoid air embolism to the patient.Wet the dilator shaft with sterile saline solution prior to insertion through the hemostatic valve.Note: any device/component inserted through the hemostatic valve of the sheath should be wet and placed through the center of the valve to prevent tearing of the seal and leakage.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up.B4,d10,g4,g7,h2,h3,h6,h10 one 13.5f destino twist steerable introducer sheath was received without the dilator.There were no other accessories.No visible blood was found on or inside the sheath.Upon returned device evaluation, there was no crack found on the handle.The hemostasis valve was observed under 10x magnification.The valve was observed to be normal.He sheath was tested using the iso 11070 for liquid leakage test.The sheath passed iso standard of 38kpa and 300kpa as no leakage was observed.The reason for return cannot be confirmed.No manufacturing defects were found.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
DESTINO TWIST STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd
palm harbor FL 34683 1816
MDR Report Key9465561
Report Number1035166-2019-00123
Device Sequence Number13911961
Product Code DYB
UDI-Device Identifier00885672008819
UDI-Public00885672008819
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model NumberDCT1357125NM
Device Catalogue NumberDCT1357125NM
Device Lot NumberC8-15615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2020
Initial Date Received by Manufacturer 11/21/2019
Supplement Date Received by Manufacturer03/18/2020
06/23/2020
Initial Report FDA Received Date12/13/2019
Supplement Report FDA Received Date03/18/2020
06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight73